# SDR ASOA201712165251

- Difficulty date: December 16, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 36,812 hours, 27,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BS 202.75 BULKHEAD FWD STIFFENER, AFT INBD RADIUS, LBL 30, WL 100 HAS A CRACK INDICATION, .200 INCH LONG, 80% FSH, FAILED NDT INSPECTION. REPAIRED THE STIFFENER IAW SRM 53-11-10-201-005-A01.
